# SDR DALA2023010500067

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 92,524 hours, 20,306 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO DUE TO RIGHT PACK TEMP MESSAGE.  A/C RETURNED TO THE GATE. MEL APPLIED FOR RIGHT PACK INOP. 01/04 ATL. REPLACED RIGHT PACK OVERHEAT SWITCH. OPS CHECK NORMAL.
